# SDR AALA20150719005

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 48,620 hours, 19,719 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: TRA3058
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  FLAP LOCKOUT INDICATION ON APPROACH.  REPLACED FLAP POSITION TRANSMITTER IAW AMM 27-58-01 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
